# SDR AU970594

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Lyc TVO435B1A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Condition: Wrong Part
- Location: Engine Rpm Ind
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT TACHOMETER FITTED - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART
